# SDR WX0A2022050674080

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 11,765 hours, 6,324 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 772706
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

12WL EPSU BATTERY FAILED EPSU TEST / REMOVED AND REPLACED 12WL EPSU BATTERY IAW AMM 33-51-38 PB 401. OPS CHECK GOOD."
